MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erythema (1840)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.As reported the patient experienced erythema/redness post implant of galaflex mesh.Medical affairs has assessed the aes as being likely related to the device and serious.Review of the device history records confirms the device was manufactured to specification.This mdr reports the ae of erythema/redness (device #2).An additional mdr was submitted to report the ae of left breast extrusion, erythema/redness, swelling (device #1).Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
 
Event or Problem Description
Per clinical trial (b)(4): patient underwent primary bilateral pre-pec reconstruction procedure.The procedure was for oncological reason and patient was hospitalized for procedure on (b)(6) 2020 (with discharge on (b)(6) 2020).A full vertical and horizontal t incision was used with a concomitant procedure of adipodermal flap placement.2 pieces of galaflex were used.On (b)(6) 2020, left breast extrusion was reported.Patient treated with medication (levofloxacin, doxycycline, cipro, clindamycin).On (b)(6) 2020 - erythema/redness of left breast was reported.There was significant partial and full thickness injuries involving the nac, worse on the left than on the right.There was redness and swelling of the left breast with drainage.The patient treated with excisional debridement and complex wound closure right breast.On (b)(6) 2020, the patient underwent left breast revision reconstruction; left extruding breast implant and mesh was removed and replaced with a new smaller breast implant and new mesh.1 new piece of galaflex (left breast only) was used in this procedure.Additionally, complex wound closure, redness/swelling on this patient for the right breast.Review of medical affairs identified that the extrusion and erythema/redness is likely related to the device and serious.Both resolved without sequelae.This file represents the device #2 (right breast).

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15713670
Report Number1213643-2022-00696
Device Sequence Number6601432
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number190528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight68 KG